# SDR DALA13016360945

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 62,446 hours, 47,087 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER BANANA FAIRING 3806 HAS 3 INCH CRACK AT FWD END.  DETERMINE CRACKS LENGTH REF SPM 06-10 01-001-STOP DRILLERS ATR/UPPER BANANA FAIRING 38.  NO CRACK INDICATION PAST STOP DRILLS FOUND.  FABRICATED AND INSTALLED DOUBLER RT UPPER BANANA FAIRING 3806 IAW SRM 51-10-21.  REPLACED SEAL.
